MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿; STOPCOCK, I.V. SET
Catalog Number AC235
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Additional contact: (b)(6).
 
Event or Problem Description
The event occurred on an unspecified date and involved a 14"(36cm)appx3.0ml, trifuse ext set w/3 microclave clear¿,3 bcv,4-way nanoclave¿ stopcock(red ring).The patient reportedly disconnected from the device tubing.Upon entering the room, the nurse noticed that the tubing had snapped in half.The patient had unspecified chemotherapy going at the time in the lab port.The tubing that snapped was a trifuse connector on the side closest to the patient, beneath the lab port.There was chemotherapy exposure to the involved patient.
 
Additional Manufacturer Narrative
Investigation summary one (1) used.List #ac235, 14"(36cm)appx3.0ml, trifuse ext set w/3 microclave clear¿,3 bcv,4-way nanoclave¿ stopcock(red ring) was returned for evaluation.As received, one of tube was observed to be disconnected from an adapter bonded to the stopcock, the tube was visually inspected through uv light and not enough presence of solvent was confirmed.The od of the tube was measured finding within specification.No additional damage or anomalies were confirmed.Complaint can be confirmed.The probable cause was error during the manual bonding assembly process in the assembly plant.A device history lot # review could not be conducted because no lot number(s) was/were identified.Corrective and preventative actions are in process.

Brand Name
14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24239769
Report Number9617594-2026-00051
Device Sequence Number9220320
Product Code FMG
UDI-Device Identifier00887709122062
UDI-Public00887709122062
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY
Patient SexUnknown